MAUDE Adverse Event Report: Respironics, Inc. TRILOGY EVO EU; Ventilator, Continuous, Facility Use

Respironics, Inc. TRILOGY EVO EU; Ventilator, Continuous, Facility Use
Model Number EU2110X15B
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a trilogy evo ventilator was returned to a third-party service center for evaluation.No patient involvement or harm was reported.During the preliminary "inprocess" evaluation of the device at the third-party service center, an error code 059, evt_battery_not_charging_fault, indicated a hardware fault preventing the internal or detachable li-ion battery from charging.The detachable battery was determined to require replacement.Additionally, the device had a non-actionable error code for 330-sensor offset during drift calculation is too high and 386-machine flow sensor offset greater.Evaluation/repair of the device is anticipated but has not yet begun because the service provider is awaiting customer approval of the service quotation.The manufacturer's investigation is ongoing.If additional relevant information becomes available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The device was evaluated at a third-party service center, where error code 059 (evt_battery_not_charging_fault) was confirmed in the device log.Based on the error log, the service technician determined that the vent check was triggered by a faulty detachable battery, and replacement of the detachable battery was recommended.The non-actionable error codes 330 and 386 it was recommended replacement of the system printed circuit assembly (pca) and machine flow sensor.As part of the required four-year preventive maintenance (pm), the air inlet foam filter, muffler, and particulate filter were replaced, and a pm label was added to the device.Following service, the device was inspected and tested and met all applicable acceptance criteria and customer requirements.All required test results passed.The reported failure of error code 059 (evt_battery_not_charging_fault) is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
TRILOGY EVO EU
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50917271
Report Number2518422-2026-046526
Device Sequence Number20166060
Product Code CBK
UDI-Device Identifier00606959054981
UDI-Public(01)00606959054981
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2110X15B
Device Catalogue NumberEU2110X15B
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown